# SDR FDKA200610283

- Difficulty date: October 6, 2006
- Submitted: December 20, 2006
- Operation: Air carrier
- Aircraft: N806LR
- Make and model: Dhav DHC8*
- Aircraft serial: 093
- Aircraft time: 43,149 hours, 49,932 cycles
- System (JASC): 2997 · Hydraulic Power System Wiring
- Part: Wire
- Condition: Chafed
- Location: Hydraulic Sys
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

FDM 6188 JFK-SYR (2250 PHX LCL).  NR 1 HYD EDP CAUTION LIGHT ON CLIMBOUT.  MX TROUBLESHOT THE PROBLEM TO A CHAFED WIRE AND REPAIRED IT.
